Page 1 of 1

I need an answer please

Posted: Tue Jan 23, 2007 1:43 am
by gradsky
Hi ,

please i want an answer for this:

what will happen if acetylchline diffuses to the blood ?

Posted: Tue Jan 23, 2007 1:51 am
by Caspase
Depends on how much.

Probably nothing.

Posted: Tue Jan 23, 2007 2:05 am
by gradsky
yes, but i want to know if a large amount diffuses for example from

a neuromuscular junction in case of decreased release of

acetylcholineestrase due to a disease or somewhat ...

Posted: Tue Jan 23, 2007 6:27 am
by sachin
Neurotoxic venom can do that.....

It will block transimmision....

Posted: Tue Jan 23, 2007 9:10 am
by Dr.Stein
If you know its function, you will see what will happen if you have too much within your blood :)

Posted: Fri Mar 23, 2007 12:16 am
by ahm_k1
i THink it will be removed immediately as you can see the physician dont depend on it to resolve the problem of myesthenia gravis as it is removed but high dose affect another things away from rapid spontaneous contraction of the muscle fibers

Posted: Sat Mar 24, 2007 5:47 pm
by Revenged
ahm_k1 wrote:i THink it will be removed immediately as you can see the physician dont depend on it to resolve the problem of myesthenia gravis as it is removed but high dose affect another things away from rapid spontaneous contraction of the muscle fibers


the treatment for myasthesia gravis is to give an cholinesterase inhibitor such as neostigme (not to give acetylcholine intravenously?!)...

it's action causes inhibition of acetylcholinesterase, which reduces the breakdown of acetylcholine... this means there is more acetylcholine in neuromuscular junctions and it removes the muscle weakness associated with myasthesia gravis...

and what you are talking about is fasciculations... but you must remember that excessive stimulation of nicotinic acetylcholine receptors causes depolarisation block... this is how muscle relaxants like suxamethonium cause paralysis...

Posted: Sat Mar 24, 2007 5:55 pm
by Revenged
sachin wrote:Neurotoxic venom can do that.....

It will block transimmision....


are you talking about the competitive blocker tubocurarine?...

it was used as an arrow poison in the americas... it causes paralysis by competing with acetylcholine for nicotinic acetylcholine receptors... it is now used as a muscle relaxant during surgery...

edit: forget about that... i see that you are talking about organophosphate poisoning now [very good example!]...

organophosphate is an cholinesterase inhibitor... too much of it causes excessive activation of the parasympathetic nervous system (nausea, vomitting..etc.) and overactivation of the somatic nervous system (e.g. depolarising block - causing muscle paralysis)...

here's a good link...

http://en.wikipedia.org/wiki/Organophos ... eurotoxins

please

Posted: Sun Mar 25, 2007 10:47 pm
by ahm_k1
This is to Mr Revenge Hello ..I hope u r in the best condition ever.
:o I hoped that I havent failed to illustrate my point of view
[img] What I meant to say is that when ACh. enter to the blood stream , its estrase lysis it into its component
I know the thing that u didnt like was the mention of Mysthenia Gravis but I have mentioned it to say that ACh. as wat 1st come to mind using ACh. to solve that problem .... fail to do due to prescence of ACh.estrase .... but u didnt get me .
According to the fasculation u mentioned I know it properly sir but I am sorry again If I wasnt able to say my opinion better as I am not english fluence....
REQUEST
Could you please leave your e_mail address so that I could talk to you in different matters and get use of your knowlegment if u dont mind
yours faithful[/img]